# SDR 95ZZZX6094

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Big Valley Aviation Inc, repair station WG3R944L
- Aircraft: N33TV
- Make and model: Bell 206B
- Aircraft serial: 4306
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010337001
- Condition: Worn
- Location: Swashplate
- Part time: 780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SWASHPLATE DRIVE LINK BEARINGS DUE TO WEAR AT 779.7 HRS TSN.  INSTALLED NEW DRIVE LINK BEARINGS, PN 206-010-338-001, 4 EACH, AND PN 206-010-337-001, 4 EACH.
